# SDR UPS204105

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC51201430
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND SEAT TRACK AT BS 760 TO 850 RBL 65 TO BE CORRODED ON BOTTOM FLANGE.  FABRICATED REPLACEMENT TRACK PER SRM 51-10-2 AND INSTALLED TRACK PER SRM 51-30-2.
